# SDR AALA981746

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 1050 BELL FRAME WEB  AND LEGS CORRODED BACKSIDE BETWEEN STRINGER 19L AND 20L.  INSTALLED DOUBLER PER 51-40-3 FIG 1 W .050 17-7 CRACK PER AARD 51-20-07-5 WITH FOUR .1875 HI-LOCKS AND 4.25 HI-LOCKS EACH SIDE OF DAMAGE.  (M)
